# SDR AALA202010239015

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,860 hours, 28,298 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13043BA05
- Part serial: Q00194007243
- Condition: Defective
- Part time: 55,513 hours, 23,163 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING DESCENT INTO DFW.  AIRCRAFT WENT PARTIALLY INTO APPROACH PHASE.  FLASHING ILS.  MANAGED SPEED UNAVAILABLE.  ALTERNATED BETWEEN GREEN DOT AND ATTEMPTED TO ACCELERATE TO .99 IN MANAGED SPEED.   WOULD NOT COMPLY WITH CONSTRAINTS.  APPROACH PHASE WAS STILL IN BLUE NOT ACTIVE.  A/C ATTEMPTED TO NAV TO ILS LOC WITH APPROACH PUSH BUTTON NOT ARMED WITH LS PUSH BUTTON PRESSED.  REPLACED FMGC1 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS, PER AMM 22-83-34.
